Bounded and periodic solutions of inhomogeneous linear evolution equations
Commun. Korean Math. Soc. 2021 Vol. 36, No. 4, 759-770
Published online September 15, 2021
Printed October 31, 2021
Trinh Viet Duoc
Thang Long Institute of Mathematics and Applied Sciences
Abstract : The purpose of this paper is to prove unique existence of bounded solution and periodic solution to inhomogeneous linear evolution equations which trajectories of these solutions belong to given admissible Banach function space.
Keywords : Exponential dichotomy, admissible Banach function spaces, evolution family, bounded and periodic solutions, inhomogeneous linear evolution equations
MSC numbers : 34D09, 34C25, 47D06
Downloads: Full-text PDF   Full-text HTML


Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd